Quoting ❥ Meℓi:" If you have taken this medicine, did you like it? Was there any bad side effects? I was just wondering people's personal experiences with it."
Not I, but My Son is 5, & Has been on it for his Migraines since he turned 3.
The first 2 weeks were Hell in a Hand-basket(it was like he was always stuck half in & Half out of a Migraine), & it seems because he was on too High a Dose. We had it halved & things have been so Much better since then, however15lbs & 2 years later he's been complaining about headaches fairly often again, but that could also be that he needs his Shunt replaced.
One of the most ironic side effects of propranolol is Headaches... The big one we may be seeing with him is his inability to deal with Highets & Speed. He can't handle fast Slides, amusement park rides, or even riding his bike faster than our 2 year old walks, & God forbid you lift him up more than a foot off the ground! Before the Meds he Loved being tossed, flipped & thrown through the air, & Biking with the Adults.
They do want to & Don't want to take him off of it to see if he even needs it anymore, but he's on such a low dose that to take him off would result in having to go on a Much higher Dose again if he did need it, & probably not be able to lower it.